# SDR QXEA200800423

- Difficulty date: April 18, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK.  MCD SURROUND STOP FITTINGS ALL HAVE SIGNS OF WEAR.  BLENDED FITTINGS IAW -8 200 RD8-53-3933 PG 4, PARA 1.2.  WITHIN LIMITS.  INSPECTED AS PER RD8-53-3933 NO CRACKS NOTED.  COLD GALV. PRIMED STOP FITTINGS IAW -8 200 RD8-53-3933 PG 4, PARA 4-7.
